# SDR R61A201312091314

- Difficulty date: December 9, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: CDSP220011
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY FWD AND AFT SPLIT JOINTS FOUND CORRODED.   R & R DAMAGED SPLIT JOINTS IAW AMM 25-00-23, 25-00-05, & 20-10-01.
